MAUDE Adverse Event Report: K2M, INC. UNIVERSAL DRILL; SIZE Ø5.5X20 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. UNIVERSAL DRILL; SIZE Ø5.5X20 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 2008-90051
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of a chesapeake anterior lumbar universal drill deformed intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Additional data: h3.Corrected data: g1.H6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description
No new information.

Brand Name
UNIVERSAL DRILL; SIZE Ø5.5X20 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24067509
Report Number3004774118-2026-00017
Device Sequence Number21429037
Product Code LXH
UDI-Device Identifier10888857025684
UDI-Public(01)10888857025684(11)220110(10)TCMU
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2008-90051
Device Lot NumberTCMU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight127 KG